# SDR IPXA00300

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 74,309 hours, 16,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT ARM - HANDLE WOULD NOT STOW UP (ARMED) POSITION ARMING LEVER INSIDE WOULD NOT STOW ALL THE WAY, ARMING LEVER OUTSIDE WAS ALSO STICKING OUT BUT INDICATIONS SHOWED DOOR ARMED. FOUND Â€˜ARMEDÂ€™ FLAG WINDOW PLATE LOWER SIDE ON DOOR GETTING CAUGHT BETWEEN GIRT BAR AND ARMED FLAG WHEN ARMING DOOR. COLD WORKED WINDOW PLATE ON DOOR, PERFORMED OPS CK OF DOOR AND ARMING HANDLE REF AMM 52-10-01/201. ARMING LEVER INSIDE AND OUTSIDE STOWING CORRECTLY. OK TO CONTINUE.
